# SDR JJBA200932514

- Difficulty date: June 30, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 21,283 hours, 29,321 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, OBSERVED THE LANDING GEAR INOP ANNUNCIATOR AND ASSOCIATED AMBER GEAR IN TRANSIT LIGHT.  ALSO SAW OUT THE PILOT SIDE WINDOW THE LANDING GEAR DOOR OPEN BUT THE GEAR STILL UP AND LOCKED.  IMMEDIATELY SLOWED TO 140 KNOTS AND FOLLOWED THE EMERGENCY ACTION CHECKLIST. AFTER CONFERRING WITH MX CONTROL AND ATC, ASKED FOR EMERGENCY TRUCKS TO BE STANDING BY.  FOLLOWED THE CHECKLIST FOR THE MANUAL GEAR EXTENSION AND HAD 3 GREEN DOWN AND LOCKED INDICATIONS.  LANDED SAFELY AND UNEVENTFUL, MX TAXIED ACFT TO THE MX HANGER WHERE THE ACFT WAS PUT ON JACKS AND VISUALLY INSPECTED, THE GEAR WAS RETRACTED MULTIPLE TIMES. COULD NOT DUPLICATE MALFUNCTION AND ACFT WAS RELEASED TO SERVICE.
